MAUDE Adverse Event Report: BAXTER HEALTHCARE - MEYZIEU PRISMAFLEX M60 SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE - MEYZIEU PRISMAFLEX M60 SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 106696
Medical Device Problem Codes Fluid/Blood Leak (1250); Hole In Material (1293)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a prismaflex m60 set clotted during use, and blood leaked from the pbp tubing.The filter clotted at the pbp line, where it wraps around the blood pump.After the set clotted, the reporter noticed a leak from what appeared to be a tiny pin hole in the tubing.Treatment was stopped and the patient was disconnected.The blood in the circuit was not returned to the patient.The patient had minimal blood loss.There was no patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
PRISMAFLEX M60 SET
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE - MEYZIEU
meyzieu cedex rhone
MDR Report Key7360091
Report Number8010182-2018-00017
Device Sequence Number1470631
Product Code KDI
UDI-Device Identifier07332414064549
UDI-Public(01)07332414064549
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K041005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/21/2018
Report Date (Section F) 03/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Catalogue Number106696
Device Lot Number17H2803
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/23/2018
Event Location Hospital
Date Report to Manufacturer03/21/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2018
Initial Report FDA Received Date03/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/21/2018